Alert archive / Wyoming / Areal Flood Warnings in 2017

Areal Flood Warning 21, NWS Riverton, WY

June 12, 2017Fremont County, Wyoming

NWS Riverton, WY issued this areal flood warning at Jun 12, 2017, 11:11 AM MDT for Fremont County, Wyoming. It was in force for 47 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 11:11 AM MDT (17:11 UTC)
Expired
Jun 14, 2017, 10:30 AM MDT
In force
47 hr
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Flood severity
None

County Fremont County, WY

The radar

The Riverton/Lander radar (KRIW), 46 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 5.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

375 
WGUS45 KRIW 121711
FLWRIW

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Riverton WY
1111 AM MDT MON JUN 12 2017

WYC013-141630-
/O.NEW.KRIW.FA.W.0021.170612T1711Z-170614T1630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
1111 AM MDT MON JUN 12 2017

The National Weather Service in Riverton has issued a

* Flood Warning for...
  Rain and Snowmelt in...
  Central Fremont County in central Wyoming...

* Until 1030 AM MDT Wednesday

* Flood Warning includes the Upper through the Lower Big Wind River 
  as well as the Lower Little Wind River...

* At 1027 AM MDT, river levels are up near Dubois due to rain on 
  snowmelt that occurred overnight over the Upper Wind River Basin.
  River levels will begin to subside by late this afternoon. 
  
* Emergency management reported that the breach made in the Riverton 
  Valley Irrigation canal on last Friday is still holding and is 
  still forcing the flood waters back into the Wind River. There are 
  still no reports of any problems with flood waters from the canal 
  moving near homes. 
  
* Highway 26 near Morton at milepost marker 104 is still open. Flood 
  waters are still expected to be flowing right up to the highway 
  through Tuesday afternoon. Water is not expected to flow up onto 
  the road.

* Releases out of Bull Lake Reservoir continue to decrease which 
  will definitely help with keeping river levels down below 
  Diversion Dam to Riverton. 

* Continued widespread flooding has also been reported along the Big 
  Wind River near the Black Bridge and Hidden Valley area downstream 
  of Riverton. Widespread minor flooding is still occurring along 
  the Little Wind River from Arapahoe downstream to the confluence 
  with the Big Wind River. 

* Cooler afternoon mountain temperatures Monday through Wednesday 
  will continue to slow down the rates of snowmelt runoff. There is 
  good chance for rainfall, occasionally heavy, over the Upper Wind 
  River Basin Monday afternoon through Tuesday morning; but snow 
  levels will be lowering to 8,000 feet by Tuesday morning. The 
  potential for rain on snowmelt may cause significant rises the Big 
  Wind River from Dubois to just upstream of Burris. There will be 
  also renewed rises along rest of the Big Wind River downstream to 
  Riverton. Minor increases are expected along the Little Wind River 
  Basin through Wednesday.
  
River Forecasts: 

Big Wind Basin 

Wind River near Dubois:  River rose to near 5.2 feet late this 
morning.  Forecasted to continue to recede to near flood stage by 
this afternoon. The river is then expected to rise to near 5.4 feet 
by Tuesday morning. The river is then expected to recede below flood 
stage by early Wednesday morning. Minor flood stage is 5.0 feet. 

Big Wind River near Crowheart: Expected to continue to rise to near 
9.0 feet by Monday afternoon. The river is then expected to rise 
again Tuesday afternoon but remain below flood stage. 

Big Wind River near Kinnear:  Expected to continue to recede and 
remain below food stage. The river is then expected to rise again by 
late Tuesday afternoon but remain below flood stage. 

Big Wind River at Riverton:   The river is expected to continue to 
recede to near 9.0 feet by Monday afternoon. The river is then 
expected to rise again to between 9.5 and 10.5 feet by late 
Wednesday morning. The river will then steadily recede and be below 
9.0 feet by Thursday afternoon. Moderate flood stage is 11.0 feet.
Minor flood stage is 9.0 feet. 

Little Wind Basin

Middle Fork Popo Agie River near Lander (Sinks Canyon):   Forecasted 
rise slightly to 5.7 feet by Tuesday morning; then recede to near 
5.1 feet by early Wednesday morning. 

Little Wind River near Riverton: Expected to recede to near 8.5 feet 
by Monday afternoon. The river is then expected to rise slightly to 
near 9.0 feet by late Tuesday morning. The river will then steadily 
recede and be below 8.0 feet by Thursday afternoon. Minor flood 
stage is at 8.0 feet.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

It is important to know where you are relative to streams, rivers, 
or creeks which can become killers in high flows. Campers and hikers 
should avoid streams or creeks.

&&

LAT...LON 4302 10843 4302 10839 4310 10832 4307 10830
      4306 10832 4302 10834 4299 10836 4297 10837
      4298 10839 4297 10842 4295 10845 4295 10849
      4293 10852 4290 10856 4293 10855 4296 10852
      4297 10846 4300 10841 4301 10852 4307 10862
      4307 10867 4311 10872 4317 10877 4317 10878
      4318 10881 4319 10886 4321 10891 4321 10897
      4323 10901 4326 10909 4331 10917 4333 10919
      4334 10924 4336 10929 4339 10931 4342 10937
      4341 10941 4341 10945 4349 10953 4350 10957
      4351 10962 4353 10966 4355 10972 4355 10975
      4356 10974 4359 10978 4360 10978 4360 10976
      4359 10973 4355 10965 4353 10960 4352 10955
      4348 10948 4343 10943 4343 10940 4344 10935
      4338 10928 4337 10924 4335 10921 4335 10917
      4332 10914 4331 10912 4329 10910 4326 10905
      4324 10900 4323 10898 4323 10896 4322 10888
      4321 10884 4318 10875 4312 10870 4310 10866
      4310 10862 4303 10850

$$

Fahey
1 follow-up statement
704 
WGUS85 KRIW 131453
FLSRIW

Flood Statement
National Weather Service Riverton WY
853 AM MDT TUE JUN 13 2017

WYC013-131450-
/O.CAN.KRIW.FA.W.0021.000000T0000Z-170614T1630Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fremont-
853 AM MDT TUE JUN 13 2017

...THE FLOOD WARNING FOR RAIN AND SNOWMELT HAS BEEN CANCELLED FOR
CENTRAL FREMONT COUNTY...

The Big Wind River at Riverton is expected to recede below minor 
flood stage by late Tuesday afternoon.  The Little Wind River is 
forecasted to recede below minor flood stage by early Tuesday night. 
No significant river rises are expected in the next 3 days along the 
Little and Big Wind Rivers.

River Forecasts: 

Big Wind Basin 

Wind River near Dubois:  Receded below minor flood stage of 5.0 feet 
early Tuesday morning. No significant river rises are expected 
through Friday. 

Big Wind River at Riverton:  9.3 feet at 730 am. The river is then 
expected to continue to recede to below minor flood stage of 9.0 by 
late Tuesday afternoon. No significant river rises are expected 
through Friday. 

Little Wind Basin

Little Wind River near Riverton: 8.3 feet at 730 am. The river is 
then expected to continue to recede to below minor flood stage of 
8.0 feet by Tuesday evening.  No significant river rises are 
expected through Friday. 


LAT...LON 4302 10843 4302 10839 4310 10832 4307 10830
      4306 10832 4302 10834 4299 10836 4297 10837
      4298 10839 4297 10842 4295 10845 4295 10849
      4293 10852 4290 10856 4293 10855 4296 10852
      4297 10846 4300 10841 4301 10852 4307 10862
      4307 10867 4311 10872 4317 10877 4317 10878
      4318 10881 4319 10886 4321 10891 4321 10897
      4323 10901 4326 10909 4331 10917 4333 10919
      4334 10924 4336 10929 4339 10931 4342 10937
      4341 10941 4341 10945 4349 10953 4350 10957
      4351 10962 4353 10966 4355 10972 4355 10975
      4356 10974 4359 10978 4360 10978 4360 10976
      4359 10973 4355 10965 4353 10960 4352 10955
      4348 10948 4343 10943 4343 10940 4344 10935
      4338 10928 4337 10924 4335 10921 4335 10917
      4332 10914 4331 10912 4329 10910 4326 10905
      4324 10900 4323 10898 4323 10896 4322 10888
      4321 10884 4318 10875 4312 10870 4310 10866
      4310 10862 4303 10850

$$

Fahey

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this areal flood warning went out at Jun 12, 3:07 AM MDT, 8 hours 4 minutes earlier.

Area forecast discussion, Jun 12, 3:07 AM MDT, 8 hours 4 minutes before
Area Forecast Discussion
National Weather Service Riverton WY
307 AM MDT Mon Jun 12 2017

.SHORT TERM...Monday through Wednesday night

...A SEVERE WEATHER OUTBREAK LOOKS LIKELY ACROSS PORTIONS OF
NORTHERN AND CENTRAL WYOMING...

At this point, today may be shaping up to be one of the more
active severe weather days we have seen in a while. An
abnormally strong upper level low continues to move through the
Great Basin with a strong cold front moving across the area. The
models soundings are showing extremely steep lapse rates. CAPE
values are extremely high with the NAM showing over 2500 J/KG across
portions of Johnson and Natrona Counties with values close to 2000
J/KG even wrapping back into the Bighorn Basin with values over 1000
toward the Wind River Basin. Shear is also very impressive with 40
knots in many areas with enough to sustain storms and likely
produce some supercell storms. Lifted indices on some models fall as
low as minus 9 in portions of Natrona and Johnson Counties. Moisture
also appears ample in many areas to sustain storms. And one
additional thing, LCL levels are also rather low for this part of
the country, averaging around 5000 feet.

The Storm Prediction Center believes it as well. Approximately the
northern half of the County Warning area with the exception of West
of the Divide is under a slight risk. The enhanced risk is fairly
similar to yesterday, running east of the line from Buffalo to
Casper. And there is another unusual site, a moderate risk in
Wyoming. It is east of the county warning area but too close for
comfort, only over to around Douglas. At this point, with the large
amounts of shear along with tons of instability and low wet bulb
zero levels, the main threat looks to be large hail, especially
in the east could be very large, possibly over golfball size.
With the shear and lower LCL levels, tornadoes are also a
possibility. The best shear is over northern areas so the best
chance of one would be over Natrona or Johnson Counties. There is
a 5 percent area over the Bighorn Basin as well but I am not quite
confident to include those there at this time. We did add them to
the enhanced risk area however. In addition, we will always have
the threat of damaging wind with 50 to 55 knots of wind at 700
millibars at times. The greatest threat here would be in areas
where the dry slot can move in, maybe areas like the Wind River
Basin. However, the models can be shaky in pinpointing these. As a
result, we went with severe wording in most areas covered by the
slight risk except west of the Divide and added the "t" word,
tornadoes, to portions of Johnson and Natrona Counties. The most
likely time for the storms will be from around 2 pm to 9 pm with
the worst centered around 4 to 7 pm. Please stay alert today to
the weather this afternoon in these areas.

However, we have more to talk about. Across Sweetwater County and
the Rattlesnake Range, the dry slot should work it's way in. With
700 millibar winds of 50 to 55 knots and model guidance increasing
surface winds to 36 knots, we will upgrade the high wind watch to a
warning across Sweetwater County and the Green and Rattlesnake
Range. We will cancel the watch elsewhere, since there is still
much uncertainty on how far north the strong southerly flow and
drier air will mix out.

But, we have one more thing to talk about. We have had the "t" word,
tornadoes, and the "w" word, wind. And now for late tonight and into
Tuesday, we have to talk about the "s" word. Yes, there is a good
chance for snow in the higher elevations of the western mountains
above around 8000 feet. And there could even be some snow down to
the valley floors at times. However, with most of the snow falling
during the day and the high June sun angle, impacts on roads may be
minimal. There could be advisory level amounts in the mountains
however. For now, we will continue to SPS but an advisory may have
to be considered later today.

Quiet weather will return after that. Tuesday looks to be a cooler
day. However, with low heights hanging over the area there will
still be some showers and thunderstorms around. At this point, these
look to be much less severe. It will be a rather windy day however
with a tight pressure gradient remaining over the area 700 millibar
winds still rather strong. Wednesday at this point, looks mainly dry
with only isolated thunderstorms across the north with a shortwave
brushing by to the north.

.LONG TERM...Thursday through Monday

A Pacific jet stream will bring a fast zonal flow across the
northern Rockies through the weekend with upper ridge beginning to
amplify over western U.S. Sunday and Monday.  Overall, medium-range
models have trended slower of the this amplification of the ridge
over the west.

The zonal flow will bring several fast moving shortwaves brushing
across northern Wyoming along with chances of showers and afternoon-
evening thunderstorms.  These shortwaves are spaced about 24-30
hours apart, with low confidence in the specifics of timing.  The
main takeaway will a quasi-stationary frontal boundary across the
north that will make southward advances with each passing shortwave,
or almost on a daily basis.  The strongest push appears to be Friday
night and Saturday at this time where we bring slight chances of
showers and thunderstorms to near a Casper-Riverton line by Saturday
afternoon.  Otherwise, precipitation chances are mostly confined to
the northern mountains and far north.  Breezy and warm conditions
will prevail across the south through the extended period.  Model
trends in the 6-10 day timeframe are showing a further westward
position of mean ridge along the west coast with NW flow along and
east of the Divide.  So temperatures look to stay closer to normal
values into the start of Summer on Tuesday, June 20th.

&&

.AVIATION...12Z Issuance

A very active day for strong/severe convection as an unseasonably
strong upper low approaches the forecast area. Strong instability
and shear will be present for strong to severe afternoon and evening
thunderstorms along and east of the Divide with the highest values
over the far east. Although areas west of the Divide don't have
weaker instability, the energy associated with this trough should be
enough for thunderstorms.  Looks like the main area of strong/severe
convection will lift away from the area between 02Z and 04Z as the
main front pulls across the area. Ahead of this front across
southwest/southern Wyoming, strong southerly wind will occur
shifting to the west with the front. After 06Z Tuesday, additional
shower activity is expected to develop over the west with snow
levels dipping down to around 7000-7500 feet. Will keep KJAC all
rain for now. Brief IFR/MVFR conditions will occur with any
thunderstorms, with even some MVFR ceilings this morning east of the
Divide mainly over the Cody Foothills.

&&

.FIRE WEATHER...

A boundary across the area will keep the chance of a few showers and
thunderstorms in the forecast late today and this evening, with
gusty and erratic winds possible with any storm. Otherwise, expect
higher relative humidity today with temperatures fairly close to
what we saw yesterday. Winds should be lighter then the previous
couple of days outside of any shower or thunderstorm. Mixing and
smoke dispersal will range from fair to good in the basins to very
good to excellent in southern Wyoming and the normally windier
areas.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon today to 9 PM MDT this evening for
WYZ019-028>030.

&&

SHORT TERM...Hattings
LONG TERM...Meunier
AVIATION...Murrell
FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 12, 2:18 AM MDT, 8 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Riverton WY
218 AM MDT Mon Jun 12 2017

WYZ001>020-022>030-131100-
Yellowstone National Park-Absaroka Mountains-Cody Foothills-
North Big Horn Basin-Southwest Big Horn Basin-
Southeast Big Horn Basin-Owl Creek and Bridger Mountains-
Bighorn Mountains West-Bighorn Mountains Southeast-
Northeast Johnson County-Southeast Johnson County-
Teton and Gros Ventre Mountains-Jackson Hole-
Wind River Mountains West-Wind River Mountains East-
Upper Wind River Basin-Wind River Basin-Lander Foothills-
Green Mountains and Rattlesnake Range-
Natrona County Lower Elevations-Casper Mountain-Star Valley-
Salt River and Wyoming Ranges-Upper Green River Basin Foothills-
Upper Green River Basin-South Lincoln County-
Rock Springs and Green River-Flaming Gorge-East Sweetwater County-
218 AM MDT Mon Jun 12 2017

...Flood Warnings for the Green and Wind River Basins Continue
Through Mid-Week...

...High Wind Warning Until 9 PM This Evening for Southern
Wyoming...

...Severe thunderstorms are likely for much of northern and
central Wyoming...

This Hazardous Weather Outlook is for Western and Central
Wyoming.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop this afternoon. Some storms
will likely become severe this afternoon and evening with large
hail, damaging winds and even an isolated tornado possible. The
best chance of severe weather will be in Natrona and Johnson
Counties as well as the Big Horn Basin.

High winds are likely across portions of Sweetwater and
southeastern Fremont Counties.

Snow will move into the higher elevations late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Tuesday...Heavy wet snowfall likely in the the northern and western
mountains, including Grand Teton and Yellowstone National Parks.
Snowfall, slick roads and limited visibility likely over mountain
passes. A few inches of snow possible in far west valleys Tuesday
morning. Very windy across southern and central areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required today and tonight across
central Wyoming.

TEAM RIVERTON

In the hours before

Special weather statement, Jun 12, 6:55 AM MDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Riverton WY
655 AM MDT MON JUN 12 2017

WYZ001-121330-
Yellowstone National Park-
655 AM MDT MON JUN 12 2017

...SPECIAL WEATHER STATEMENT...

At 654 AM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Gibson Meadows, which is 17 miles southwest of Old
Faithful, moving north at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Old Faithful, Kepler Cascades and Scaup Lake around 715 AM MDT.
  Fairy Falls and Mystic Falls around 720 AM MDT.
  Goose Lake, Lower Basin Lake and Fountain Paint Pot around 725 AM
  MDT.
  Madison, Firehole Canyon, Harlequin Lake and Gibbons Falls around
  730 AM MDT.

Other locations impacted by this storm include Old Faithful
Northwestern Corporation Power Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4464 11106 4483 11102 4477 11060 4413 11090
      4416 11105
TIME...MOT...LOC 1254Z 194DEG 40KT 4424 11099

Meunier

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:20 PM MDTSpecial Weather StatementRIW25 min
Jun 11, 6:25 PM MDTSpecial Weather StatementRIWNatrona35 min
Jun 11, 6:59 PM MDTSevere Thunderstorm WarningRIWNatrona32 min
Jun 11, 7:05 PM MDTTornado WarningRIWNatrona25 min
Jun 11, 7:33 PM MDTSpecial Weather StatementRIWNatrona27 min
Jun 11, 7:35 PM MDTSpecial Weather StatementRIWFremont40 min
Jun 11, 7:39 PM MDTSevere Thunderstorm WarningRIWNatrona51 min
Jun 11, 7:45 PM MDTSpecial Weather StatementRIWSublette30 min
Jun 11, 7:57 PM MDTSpecial Weather StatementRIWFremont33 min
Jun 11, 8:19 PM MDTSpecial Weather StatementRIWSublette41 min
Jun 11, 8:24 PM MDTSpecial Weather StatementRIWHot Springs36 min
Jun 11, 8:28 PM MDTSpecial Weather StatementRIWNatrona32 min
Jun 11, 8:46 PM MDTSpecial Weather StatementRIWHot Springs29 min
Jun 11, 9:02 PM MDTSpecial Weather StatementRIW28 min
Jun 11, 9:11 PM MDTSpecial Weather StatementRIW49 min
Jun 11, 9:19 PM MDTSpecial Weather StatementRIWFremont26 min
Jun 11, 9:22 PM MDTSpecial Weather StatementRIWFremont23 min
Jun 11, 9:30 PM MDTSevere Thunderstorm WarningRIWFremont45 min
Jun 11, 9:47 PM MDTSpecial Weather StatementRIWJohnson43 min
Jun 11, 10:01 PM MDTSevere Thunderstorm WarningRIWJohnson27 min
Jun 11, 10:17 PM MDTSpecial Weather StatementRIW43 min
Jun 11, 10:27 PM MDTSpecial Weather StatementRIWWashakie48 min
Jun 11, 10:46 PM MDTSpecial Weather StatementRIWWashakie44 min
Jun 11, 11:22 PM MDTSpecial Weather StatementRIWWashakie38 min
Jun 11, 11:46 PM MDTSpecial Weather StatementRIWJohnson44 min
Jun 11, 11:51 PM MDTSpecial Weather StatementRIWHot Springs24 min
Jun 12, 2:06 AM MDTHigh Wind WarningRIWFremont, Lincoln, Natrona, Sublette, Sweetwater19 hr
Jun 12, 6:55 AM MDTSpecial Weather StatementRIW35 min
Jun 12, 1:29 PM MDTSpecial Weather StatementRIWNatrona31 min
Jun 12, 1:46 PM MDTSpecial Weather StatementRIWNatrona29 min
Jun 12, 2:09 PM MDTSpecial Weather StatementRIWNatrona36 min
Jun 12, 2:44 PM MDTSpecial Weather StatementRIW31 min
Jun 12, 3:21 PM MDTSpecial Weather StatementRIWJohnson24 min
Jun 12, 3:26 PM MDTWinter Weather AdvisoryRIWFremont, Hot Springs, Lincoln, Park, Sublette, Teton27 hr
Jun 12, 3:27 PM MDTSevere Thunderstorm WarningRIWBig Horn, Johnson, Washakie33 min
Jun 12, 3:30 PM MDTSpecial Weather StatementRIW60 min
Jun 12, 3:46 PM MDTSpecial Weather StatementRIWTeton29 min
Jun 12, 3:55 PM MDTSpecial Weather StatementRIWBig Horn35 min
Jun 12, 3:58 PM MDTSpecial Weather StatementRIWPark32 min
Jun 12, 4:04 PM MDTSpecial Weather StatementRIWJohnson26 min
Jun 12, 4:06 PM MDTSpecial Weather StatementRIW24 min
Jun 12, 4:14 PM MDTSevere Thunderstorm WarningRIWBig Horn31 min
Jun 12, 4:32 PM MDTSpecial Weather StatementRIWSheridan28 min
Jun 12, 4:34 PM MDTSpecial Weather StatementRIWNatrona26 min
Jun 12, 4:40 PM MDTSpecial Weather StatementRIWPark35 min
Jun 12, 4:52 PM MDTSevere Thunderstorm WarningRIWJohnson, Natrona23 min
Jun 12, 4:53 PM MDTSpecial Weather StatementRIWPark22 min
Jun 12, 4:58 PM MDTTornado WarningRIWJohnson, Natrona32 min
Jun 12, 5:03 PM MDTSpecial Weather StatementRIWHot Springs27 min
Jun 12, 5:17 PM MDTSpecial Weather StatementRIW28 min
Jun 12, 5:23 PM MDTTornado WarningRIWJohnson37 min
Jun 12, 5:24 PM MDTSevere Thunderstorm WarningRIWPark36 min
Jun 12, 5:31 PM MDTSevere Thunderstorm WarningRIWPark17 min
Jun 12, 5:40 PM MDTTornado WarningRIWBig Horn, Hot Springs, Washakie35 min
Jun 12, 5:57 PM MDTTornado Warning Tornado observedRIWPark15 min

Nearby

Areal Flood Warnings in Wyoming, 2017Every areal flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.